# SDR SWAA2020032442772

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  FLOOR TO SIDEWALL SUPPORT BS 727- 767 RBL 24, WL 156         REMOVED FLOOR TO SIDEWALL SUPPORT BS 727-767 - RBL 24, WL 156 IN ACB AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0, SRM 53-00-53-1A-2, DWG 146A7502 REV -, SRM 51-40-0G-0, SRM 51-40-02-0G-0, 4B (1-3), AMM 51-21-72-370-804 92954U 03/10/20
